Obserwuj
Olivier Bokanowski
Olivier Bokanowski
Université Paris Cité (Ex. Paris-Diderot / Paris 7)
Brak zweryfikowanego adresu e-mail - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Reachability and minimal times for state constrained nonlinear problems without any controllability assumption
O Bokanowski, N Forcadel, H Zidani
SIAM Journal on Control and Optimization 48 (7), 4292-4316, 2010
1682010
Some convergence results for Howard's algorithm
O Bokanowski, S Maroso, H Zidani
SIAM Journal on Numerical Analysis 47 (4), 3001-3026, 2009
1442009
An adaptive sparse grid semi-Lagrangian scheme for first order Hamilton-Jacobi Bellman equations
O Bokanowski, J Garcke, M Griebel, I Klompmaker
Journal of Scientific Computing 55 (3), 575-605, 2013
1202013
A general Hamilton-Jacobi framework for non-linear state-constrained control problems∗
A Altarovici, O Bokanowski, H Zidani
ESAIM: Control, Optimisation and Calculus of Variations 19 (2), 337-357, 2013
782013
Anti-dissipative schemes for advection and application to Hamilton–Jacobi–Bellmann equations
O Bokanowski, H Zidani
Journal of Scientific Computing 30 (1), 1-33, 2007
632007
On an exchange interaction model for quantum transport: the Schrödinger–Poisson–Slater system
O Bokanowski, JL López, J Soler
Mathematical Models and Methods in Applied Sciences 13 (10), 1397-1412, 2003
482003
Local approximation for the Hartree–Fock exchange potential: a deformation approach
O Bokanowski, NJ Mauser
Mathematical Models and Methods in Applied Sciences 9 (06), 941-961, 1999
461999
Minimal time problems with moving targets and obstacles
O Bokanowski, H Zidani
IFAC Proceedings Volumes 44 (1), 2589-2593, 2011
422011
An anti-diffusive scheme for viability problems
O Bokanowski, S Martin, R Munos, H Zidani
Applied Numerical Mathematics 56 (9), 1147-1162, 2006
392006
Deterministic state-constrained optimal control problems without controllability assumptions
O Bokanowski, N Forcadel, H Zidani
ESAIM: Control, Optimisation and Calculus of Variations 17 (4), 995-1015, 2011
322011
An efficient filtered scheme for some first order time-dependent Hamilton--Jacobi equations
O Bokanowski, M Falcone, S Sahu
SIAM Journal on Scientific Computing 38 (1), A171-A195, 2016
302016
Value iteration convergence of"-monotone schemes for stationary Hamilton-Jacobi equations
O Bokanowski, M Falcone, R Ferretti, L Grüne, D Kalise, H Zidani
Discrete and Continuous Dynamical Systems-Series A 35 (9), 4041-4070, 2015
29*2015
Dynamic programming and error estimates for stochastic control problems with maximum cost
O Bokanowski, A Picarelli, H Zidani
Applied Mathematics & Optimization 71 (1), 125-163, 2015
272015
An efficient data structure and accurate scheme to solve front propagation problems
O Bokanowski, E Cristiani, H Zidani
Journal of Scientific Computing 42 (2), 251-273, 2010
252010
Deformations of density functions in molecular quantum chemistry
O Bokanowski, B Grébert
Journal of Mathematical Physics 37 (4), 1553-1573, 1996
251996
A discontinuous Galerkin scheme for front propagation with obstacles
O Bokanowski, Y Cheng, CW Shu
Numerische Mathematik 126 (1), 1-31, 2014
232014
High-order filtered schemes for time-dependent second order HJB equations
O Bokanowski, A Picarelli, C Reisinger
ESAIM: Mathematical Modelling and Numerical Analysis 52 (1), 69-97, 2018
222018
State-constrained stochastic optimal control problems via reachability approach
O Bokanowski, A Picarelli, H Zidani
SIAM Journal on Control and Optimization 54 (5), 2568-2593, 2016
222016
A decomposition theorem for wave functions in Molecular Quantum Chemistry
O Bokanowski, B Grébert
Mathematical Models and Methods in Applied Sciences 6 (04), 437-466, 1996
221996
Convergence of a non-monotone scheme for Hamilton–Jacobi–Bellman equations with discontinous initial data
O Bokanowski, N Megdich, H Zidani
Numerische Mathematik 115 (1), 1-44, 2010
212010
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20